Please use this identifier to cite or link to this item: http://er.nau.edu.ua/handle/NAU/24729
Full metadata record
DC FieldValueLanguage
dc.contributor.authorЛобас, Леонид Григорьевич-
dc.contributor.authorЛобас, Леонід Григорович-
dc.contributor.authorLobas, Leonid-
dc.contributor.authorХребет, Валерий Григорьевич-
dc.contributor.authorХребет, Валерій Григорович-
dc.contributor.authorKhrebet, Valeriy-
dc.date.accessioned2017-02-09T14:03:02Z-
dc.date.available2017-02-09T14:03:02Z-
dc.date.issued1993-02-
dc.identifier.citationЛобас Л. Г. О предельных периодических движениях маятниковых двухзвенных систем с качением / Л. Г. Лобас, В. Г. Хребет // Прикладная механика. – 1993. – Т. 29, № 8. – С. 85 – 93.uk_UA
dc.identifier.issn0032-8243-
dc.identifier.urihttp://er.nau.edu.ua/handle/NAU/24729-
dc.description.abstractРассмотрена задача плоскопараллельного движения двухзвенных систем, моделирующих ведомые звенья шарнирно сочленённых пневмоколесных машин. Доказано существование, единственность и голоморфность периодического решения уравнений возмущенного движения с отклонениями переменных до третьего порядка включительно.uk_UA
dc.description.abstractРозглянуто задачу про плоскопаралельний рух двохланкових систем, які модулюють ведені ланки шарнірно зчеплених пневмоколісних машин. Доказано існування, єдиність та голоморфність періодичного розв’язку рівнянь збуреного руху, що містять відхилення змінних до третього степеню включно.uk_UA
dc.description.abstractA problem about plane-parallel motion of two-link systems simulating the leaded links of jointed pneumowheel machines has been considered. In their previous publications the authors have distinguished considerable parameters affecting topological structure of the phase space, and have studied motion stability in case of a pair of purely imaginary eigenvalues of the matrix of equations of linear approximation. The existence, uniqueness and holomorphicity of periodical solution for the equations of perturbed motion containing deviations of variables of the third extent. Inclusive, has been proved in the paper.uk_UA
dc.language.isootheruk_UA
dc.publisherІнститут механіки АН Україниuk_UA
dc.subjectМаятниковая двухзвенная система, боковая сила увода, периодическое решение, устойчивость.uk_UA
dc.subjectМаятникова двохланкова система, бокова сила відведення, періодичний розв’язок, стійкість.uk_UA
dc.subjectPendulum two-link system, skid forces, periodical solution, stability.uk_UA
dc.titleО предельных периодических движениях маятниковых двухзвенных систем с качениемuk_UA
dc.title.alternativeПро граничні періодичні рухи маятникових двохланкових систем з коченнямuk_UA
dc.title.alternativeOn limiting Periodic Motion of Two-Link Pendulum System with Rollinguk_UA
dc.typeArticleuk_UA
dc.specialityПрикладная математика / Математика и статистикаuk_UA
dc.specialityПрикладна математика / Математика та статистикаuk_UA
dc.specialityApplied mathematics / mathematics and statisticsuk_UA
Appears in Collections:Статті в наукових журналах та публікації в інших виданнях БСД



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.